# SDR VNAA202412240021

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00182363 DISCREPANCY: FS 939 BELLY FAIRING SUPPORT LOWER ANGLE IS CORRODED. CORRECTIVE ACTION: REMOVED CORRODED SUPPORT ANGLE INSTALLED NEW SERVICEABLE FS 939 BELLY FAIRING SUPPORT LOWER ANGLE (P/N SH670-39189-1) IAW CRJ-700 SRM 51-42-10-001-001-A01 & 51-42-06-001-001-A01        SH670-39189-1
